# SDR DL73S030090

- Difficulty date: January 25, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 52,905 hours, 39,203 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Duct
- Condition: Fod
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO ATL EN ROUTE BHM TO CVG WITH RIGHT PACK TRIP OFF AND DUCT OVERHEAT SHORTLY AFTER T/O FROM BHM.  PROCEDURES  RAN AND PACK RESET SUCCESSFULLY.  SHORTLY THEREAFTER HAD FUMES IN ENTIRE AIRPLANE.  RAN SMOKE/FUMES PROCEDURE WITH  NO AVAIL.  OPERATED RT PACK ON GROUND IN ATL WITH NO OVERHEAT OR ABNORMALITIES.  REMOVED DEBRIS FROM DUCT.
